MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7324-24
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that at the delivery room, equipment is defective and indicates an occlusion.The pcea is therefore on alert and does not stop ringing.The defect in the reported product occurred when used with a patient, but without clinical or patient injury.The event was resolved by changing the device.No information available about the patient, only that the patient is a woman.
 
Additional Manufacturer Narrative
One device received for device analysis.Functional testing was performed, and the device did not cause the pump to alarm.No pump alarms were observed during testing.The customer reported complaint could not be confirmed or replicated.The root cause could not be determined.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21308865
Report Number9617604-2025-00101
Device Sequence Number15495972
Product Code FPA
UDI-Device Identifier10610586029653
UDI-Public(01)10610586029653(17)290515(10)6012521
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7324-24
Device Lot Number6012521
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer03/10/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown